HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Boundary behavior of solutions of the Helmholtz equation

Files in This Item:
pre810.pdf108.67 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83960

Title: Boundary behavior of solutions of the Helmholtz equation
Authors: Hirata, Kentaro Browse this author
Keywords: boundary behavior
Helmholtz equation
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 810
Start Page: 1
End Page: 8
Abstract: This paper is concerned with the boundary behavior of solutions of the Helmholtz equation in $\mathbb{R}^n$. In particular, we give a Littlewood-type theorem to show that the approach region introduced by Kor\'anyi and Taylor (1983) is best possible.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69618
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University